# SDR REXA2022061001169

- Difficulty date: May 14, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313582
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED BETWEEN F.S. 333.00 AND 364.00.	REPAIRED STRINGER 24R IAW CRJ 700 SRM 53-00-03-201-001-A01.
